Remarks on a conjecture of Hanani in additive number theory
Colloquium Mathematicum, Tome 7 (1959) no. 2, pp. 161-165
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_7_2_161_165,
author = {W. Narkiewicz},
title = {Remarks on a conjecture of {Hanani} in additive number theory},
journal = {Colloquium Mathematicum},
pages = {161--165},
year = {1959},
volume = {7},
number = {2},
doi = {10.4064/cm-7-2-161-165},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-7-2-161-165/}
}
W. Narkiewicz. Remarks on a conjecture of Hanani in additive number theory. Colloquium Mathematicum, Tome 7 (1959) no. 2, pp. 161-165. doi: 10.4064/cm-7-2-161-165
Cité par Sources :